# SDR R61A201712050924

- Difficulty date: December 5, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N750YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000686
- Aircraft time: 607 hours, 399 cycles
- System (JASC): 5240 · Service Doors
- Part: O-Ring
- Condition: Failed
- Location: Assist Bottle
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR PNEUMATIC ASSIST BOTTLE AT 400 PSI. R&R ALL 3 O-RINGS ON PLUNGER ASSEMBLY REF AMM 52-41-53. SERVICED PNEUMATIC CYLINDER TO 2050 PSI AT 28*F AT 1000 REF AMM 52-41-51.
